MathSciNet Relay Station
MathSciNet bibliographic data
MR1191379 (93k:57003) 57M07 (14H15 32G15 32G20)
Mess, Geoffrey The Torelli groups for genus $2$ and $3$ surfaces. Topology 31 (1992), no. 4, 775–790.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement